DOI 10.1111/j.1440-1819.1976.tb00115.x
Immunoglobulin abnormalities in epileptic patients treated with diphenylhydantoin.
Аннотация
An immunologic study was made on 170 epileptic patients treated with antiepileptic drugs. The most noteworthy finding was that the serum IgA was decreased in 22 patients, and an IgA deficiency noticed in 12 of them. The blastic transformation rate of lymphocytes in PHA-containing cultures appeared low in seven out of 12 patients. Other findings included decreased serum IgM and IgG in some patients. These abnormalities were not encountered in epileptic patients taking no anti-epileptic drugs. Therefore, they could be considered as the side effects of antiepileptic drugs. In all patients manifesting these abnormalities, diphenylhydantoin was used in common. It was surmised that the above-mentioned immunologic abnormalities caused by anti-epileptic drugs, especially diphenylhydantoin, had resulted from disorders of the antibody producing organs in the bone marrow-thymus-lymphatic system.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.